# SDR SWIA202053442

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

832DT LOWER HINGE IS CRACKED.  C-CHECK RO 10/17/2020.  REMOVED AND REPLACED LOWER HINGE ON PAX DOOR 832DT PANEL, PER CRJ700 SRM.
